A formula for the action of Hecke operators on half-integral weight Siegel modular forms and applications

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)

Abstract

We introduce an alternate set of generators for the Hecka algebra, and give an explicit formula for the action of these operators on Fourier coefficients. With this, we compute the eigenvalues of Hecke operators acting on average Siegel theta series with half-integral weight (provided the prime associated to the operators does not divide the level of the theta series). Next, we bound the eigenvalues of these operators in terms of bounds on Fourier coefficients. Then we show that the half-integral weight Kitaoka subspace is stable under all Hecke operators. Finally, we observe that an obvious isomorphism between Siegel modular forms of weight k+1/2 and “even” Jacobi modular forms of weight k + 1 is Hecke-invariant (here the level and character are arbitrary).
Translated title of the contributionA formula for the action of Hecke operators on half-integral weight Siegel modular forms and applications
Original languageEnglish
Pages (from-to)1608-1644
Number of pages37
JournalJournal of Number Theory
Volume133
Issue number5
Early online date23 Dec 2012
DOIs
Publication statusPublished - May 2013

Fingerprint

Dive into the research topics of 'A formula for the action of Hecke operators on half-integral weight Siegel modular forms and applications'. Together they form a unique fingerprint.

Cite this